ON THE EXPLICIT SOLUTION OF A SPECIAL CLASS OF LINEAR ECONOMIC MODEL

A BEN-ISRAEL A, A CHARNES A, AP HURTER AP, PD ROBERS PD

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

The paper derives explicit solutions for a class of linear (inequality) economic models heretofore treated by linear programming. The solutions are simple and the decision criteria given are easily interpreted. The explicit solutions may involve the inversion of a single matrix, but this is not necessary for the three applications in capital budgeting, production p%lanning, and input-output analy%sis given in the paper.

Original languageEnglish (US)
Pages (from-to)462-470
Number of pages9
JournalOperations Research
Volume18
Issue number3
DOIs
StatePublished - 1970
Externally publishedYes

ASJC Scopus subject areas

  • Computer Science Applications
  • Management Science and Operations Research

Fingerprint

Dive into the research topics of 'ON THE EXPLICIT SOLUTION OF A SPECIAL CLASS OF LINEAR ECONOMIC MODEL'. Together they form a unique fingerprint.

Cite this